# SDR WRNA200600011

- Difficulty date: April 25, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N524UP
- Make and model: Boeing 747-200
- Aircraft serial: 21446
- Aircraft time: 71,026 hours, 18,935 cycles
- Engine: Pwa JT9D7J
- Engine time: 77,642 hours, 19,682 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 759000
- Part serial: 70234
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF NR 4 ENGINE EGT STARTED FLUCTUATING AND STARTED TO CLIMB PAST 900 DEGREES, REDUCED POWER TO 1.29 EPR.  AFTER POWER REDUCTION TEMPERATURE WAS STILL 850 DEGREES, EPR WAS LOWER (1.25) THAN OTHER J ENGINES.  ACFT RETURNED TO MIA AND MADE A SAFE LANDING.  ACCOMPLISHED BORESCOPE INSPECTION OF LPC STAGE 4, HPC STAGE'S 5, 8, 9 AND 15, COMBUSTION CHAMBER, HPT STAGES 1 & 2, LPT STAGES 3 & 6, NO DEFECTS NOTED PER MM 72-00-00.  REMOVED AND REPLACED ENGINE FUEL CONTROL PER MM 73-21-01 PAGE 401.  PERFORMED ENGINE TRIM TEST PER MM 71-00-00 PAGE 501 TEST NR 9.  ENGINE TEST SATISFACTORY, AIRCRAFT RELEASED TO SERVICE.
